Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all,

I just wondered if anyone could help me with a very odd side effect I seem to be having on Accutane. I’m keen to hear from current and past Accutane users.

The side effect is weird facial sweating!! I’m 100% Convinced from reading around that it is a side effect and because I’ve had Accutane twice previously and noticed it in a very mild form on my upper lip, however I was never 100% sure if I was imagining it – I was on half the dose I am now.

Now this is not like normal sweating if I’m say hot from rushing somewhere or from the gym - I still get completely normal levels of sweat in places like my hairline, forehead and the back of my neck and chest from exertion like this or in hot weather.

This sweat seems to come from nowhere and is not accompanied by sweating anywhere else, there is no redness and no flushing and it is not dripping or a total covering or sheen, and I cannot feel it happening like normal sweating.

It is very localised and happens on my nose (never sweat from there) top lip (would occasionally sweat there) and randomly at the side of my nose near my eyes (never sweat there – do you even sweat there).

Like I said it’s not a sheen either like normal sweat but looks like varying sized little beads that bubble up. It comes through my makeup instantly – I use pretty heavy duty stuff which normally withstands a good level of sweating for a few hours. It also looks thicker than normal sweat and whiteish, almost certainly not clear. When it is starting to dry out it looks silvery almost.

Am I going insane?? What is this and does it go away afterwards?? It looks so awful and I’m so preoccupied with this that it’s cancelling out any positive benefits.

Seriously wondering If I should stop, don’t want to replace one face issue with another, especially one which can’t be covered!!!

Thank you xx

Share this post


Link to post
Share on other sites

Hello.

I've been off it for 3 months and I'm still experiencing the upper lip, cheek, forehead and eyebrow sweating even when not moving or when it's cold. Not sure if it's going to go away but what's for sure is that I never had it before. Will keep you updated though.

Share this post


Link to post
Share on other sites

I had the same issue. My whole face would sweat like crazy but it started just after I finished my Accutane course. But I contribute it to the Accutane. It FINALLY went away about 6 months afterwards.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×